Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Compact Klein surfaces of genus $5$ with a unique extremal disc
HTML articles powered by AMS MathViewer

by Gou Nakamura
Conform. Geom. Dyn. 17 (2013), 39-46
Published electronically: February 28, 2013


A compact (orientable or non-orientable) surface of genus $g$ is said to be extremal if it contains an extremal disc, that is, a disc of the largest radius determined only by $g$. The present paper concerns non-orientable extremal surfaces of genus $5$. We represent the surfaces as side-pairing patterns of a hyperbolic regular $24$-gon, that is, a generic fundamental region of an NEC group uniformizing each of the surfaces. We also describe the group of automorphisms of the surfaces with a unique extremal disc.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30F50, 05C10
  • Retrieve articles in all journals with MSC (2010): 30F50, 05C10
Bibliographic Information
  • Gou Nakamura
  • Affiliation: Science Division, Center for General Education, Aichi Institute of Technology, Yakusa-Cho, Toyota 470-0392, Japan
  • MR Author ID: 639802
  • Email:
  • Received by editor(s): April 16, 2012
  • Published electronically: February 28, 2013
  • Additional Notes: This work was supported by Grant-in-Aid for Young Scientists (B) (No. 20740081), Japan Society for the Promotion of Science.
  • © Copyright 2013 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 17 (2013), 39-46
  • MSC (2010): Primary 30F50; Secondary 05C10
  • DOI:
  • MathSciNet review: 3027523